# SDR SWAA2023053147152

- Difficulty date: April 26, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 63,400 hours, 32,540 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT FAIRING CENTER ACCESS PANEL # 194E HAS SEVERAL FASTENER HOLES BULGING/CRACKED<[01] REMOVED DAMAGED AND PREPARED AREA FOR REPAIR AS MARKED ON ACCESS PANEL #194 E AS PER B737 SRM 51-70-04-2R-9 APPLIED REPAIR IN DAMAGED AREA AT ACCESS PANEL #194 E AS PER B737 SRM 51-70-04-2R-9; MATERIAL USED PO# 1776837; PO# 1800550; PO# 1738579 APPLIED TOP COAT TO PANEL 194E LOWER FUSELAGE AFT FAIRING CENTER ACCESS PANEL AS PER AMM 51-21-73-370803;[02] VERIFIED STEP 1
